# SDR 96ZZZX2602

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- System (JASC): 2150 · Cabin Cooling System
- Part: Mount
- Part number: JBS30011
- Condition: Flange Cracked
- Location: Ac Evap Coil
- Part time: 381 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND REAR MOUNT BRACKETS CRACKED DUE TO VIBRATION AND SB 133-1 HAD NOT BEEN ISSUED YET AND HAD NOT BEEN C/W AT THE TIME.  INSTALLED NEW COIL ASSY, PN JBS3001-3, AND C/W SIB 133-1.
